After abortion complications (blood clots)

Patient

Q: I have concern regarding complications 2 months after an abortion. My ultrasound showed a large blood clot in my uterus. The doctor prescribed cytotec 200 mcg tablets to use 2 tablets 2 times a day. That was on 10/1/15. There has been cramping but no blood or discard or tissue..ect. The doctor told me to return 10/3/15 for another ultrasound and determine if blood clot is gone. If blood clot isn't gone, the next step is to have a D & C procedure. I didn't have a good experience with the original abortion procedure and am questioning if I should see a doctor for a 2nd opinion.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: A lady tried with abortion with 12 pills at week 8, and she still pregnanet with her baby 14 weeks. what is the best ...

Q: A lady pregnant of 8 weeks did an abortion (12 cyctotic pills). The result was alot of bleeding and pieces for one ti...

Q: I had unprotected sex 21 days ago and the woman is pregnant, we both agreed we want abortion. What can we do? The cou...

Q: I had a medical abortion on 6/16. The Sunday following that I started chateal as a form of birth control . For the mo...

Q: My girlfriend had two children in her late twenties. Her second child required an emergency c section. She is now 39....

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews